# SDR USAA2009032390646

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 98
- Aircraft time: 62,388 hours, 27,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D30665105
- Part serial: A6634
- Condition: Misrouted
- Location: Evac Slide
- Part time: 23,291 hours, 3,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 - PHX - EMERGENCY EGRESS SYSTEM - L-2 DOOR SLIDE INSULATION CABLE ROUTED INCORRECTLY.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR SLIDE.
